# SDR DL757970874

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 24,601 hours
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, ENG ANTI-ICE TURNED ON CABIN FILLED WITH LIGHT SMOKE AND ODOR, FWD LAV AND AFT LAV SMOKE ALARMS WENT OFF.  TURNED OFF ACTIVE AND CLOSED LT ENG BLEED VLV, SMOKE ALARM WENT AWAY.  REPLACED NR 1 LT ENG.
